# SDR A6WA201140664

- Difficulty date: June 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Gouged
- Location: Lt Inbd Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO REMOVAL OF HINGE BOX WS 80.50 (LT) FOUND AFT LUG TO HAVE DAMAGE.  REPAIRED IAW REO 601R-57-21-1448.
